# SDR UPS804868

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND HEAVY CORROSION ON I/B LOWER ANGLE INNER WEB FS 320, LONGERON 28L.  MAINTENANCE REPAIRED ANGLE IAW SRM 52-2-2 AND 51-1-20D.
